Listen for Signs of High Blood Sugar in Diabetes Patients Taking a Steroid

Questions are coming up about how to manage patients with diabetes who need a SHORT course of corticosteroids (prednisone, etc).

Most patients with diabetes taking oral steroids will have a blood glucose bump that can occur as early as after the first dose. This can also happen after injectable steroids.

This usually isn't a big deal in most patients...blood sugar levels should return to normal a few days after the steroid is stopped.

Practical advice for a better career, with unlimited access to CE

Pharmacy Technician's Letter includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 200+ CE courses, including the popular CE-in-the-Letter
  • Helpful, in-depth Technician Tutorials
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote